# SDR P5CA2018110860343

- Difficulty date: November 6, 2018
- Submitted: November 8, 2018
- Operation: Air carrier
- Aircraft: N644GT
- Make and model: Boeing 767-3JHF
- Aircraft serial: 37810
- Aircraft time: 14,346 hours, 3,374 cycles
- System (JASC): 8012 · Engine Start Valves/Controls
- Part: Start Valve
- Part number: 8113903
- Part serial: 00061329
- Condition: Inoperative
- Location: Rt Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

R ENG  START VALVE DID NOT OPEN ON TWO ATTEMPTS MX OPENED MANUALLY AND ENGINE STARTED NORMALLY( REMOVED AND REPLACED R ENG START VALVE PER AMM 80-11-02 AND START RELAY PER WDM 80-1121 ENG DRY MOTOR CHECK OK IAW AMM 71-00-00 )
